# SDR ABXA9701072

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 9910010269
- Condition: Corroded
- Location: Ws 560.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING TIP REAR SPAR ATTACH BRACKET CORRODED.  REMOVED AND REPLACED WING TIP ATTACH BRACKET IAW DC-9 SRM 51-30-1.
